# SDR VNAA202508280062

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R14261S2401
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND 3EA TRUNNION BODIES CORRODED ON L/H FLS 65.50, 102.90 AND 140.40 REQUIRE FABRICATION.    VENDOR FABRICATED 3EA TRUNNION BODIES (FLS 65.50, 102.90 & 14.40), AS REQUIRED IAW MHIRJ SNIEO 601R14261 IDENTIFIER S24 REFERENCE CERTIFICATE OF CONFORMANCE PO# 5-47809 INVOICE #3292-0. COMPLIED WITH 6-7 OF MHIRJ SNIEO 601R14261 IDENTIFIER S24 ON 3EA NEWLY FABRICATED TRUNNION BODIES. REFERENCE BARCODE HR539560 FOR INSTALLATION. 601R14261-S2401"
